# SDR USAA2009051491170

- Difficulty date: March 26, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 62,299 hours, 27,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMPAIGN EO - PHX - EMERGENCY EGRESS SYSTEM - PRECAUTIONARY INSPECTION OF SLIDE RAFTS FOR PROPER HARNESS/CABLE/LANYARD ROUTING AND CONNECTION FOUND FORWARD RT SLIDE RAFT MOORING LINE NOT SECURED BY VELCRO. MAINTENANCE RETURNED TO SERVICEABLE CONDITION PER EO INSTRUCTIONS.
